Universidad Complutense de Madrid
E-Prints Complutense

On the one dimensional polynomial and regular images of Rn

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco (2014) On the one dimensional polynomial and regular images of Rn. Journal of Pure and Applied Algebra, 218 (9). pp. 1745-1753. ISSN 0022-4049

[img]
Preview
PDF
173kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404914000127


URLURL Type
http://arxiv.org/pdf/1212.1812.pdfOrganisation


Abstract

his work we present a full geometric characterization of the 1-dimensional polynomial and regular images S of Rn and we compute for all of them the invariants ppSq and rpSq, already introduced in [FG2].


Item Type:Article
Uncontrolled Keywords:Polynomial and regular maps and images, rational curve, Zariski closure, normalization, irreducibility, infinite points
Subjects:Sciences > Mathematics
ID Code:29575
Deposited On:15 Apr 2015 08:59
Last Modified:16 Apr 2015 15:28

Origin of downloads

Repository Staff Only: item control page